Skip to Content

Has anyone gained weight while on their Harvoni treatment?

Responses (2)

Nicholasr543 8 Mar 2016

Yes I notice that I put on five pounds in four week of treatment with Harvoni but I don't mine the extra weight because once I'm completely cured I can take it back off

Freddyb1 8 Mar 2016

Putting on weight myself,but it's worth it

russellbeach 9 Mar 2016

Yes, I gained weight, about 10lbs over the 24wks of treatment. Harvoni is a funny medication because it seems to affect people differently. Some gain weight others lose, I was constipated many are loose, I suffered flu like symptoms the entire 24wks and lots don't. You just don't know what side effects you'll have was my experience. Any extreme symptoms consult your Dr and/or pharmacist. My only suggestions are to eat healthy, exercise as much as you can, and drink lots of water. That helped me with many of the issues. Good luck. Harvoni is a means to an end. The eradication of the HCV Virus from our bodies.

Nicholasr543 9 Mar 2016

Yes I've gain weight over the past five weeks of treatment with Harvoni but i take it as a plus because only after five weeks of treatment the virus is non-detectable in my blood . Harvoni Strong !!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions